# SDR 20001013SH002

- Difficulty date: September 14, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N15219
- Make and model: Piper PA-28-235
- Aircraft serial: 287310024
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 6399817
- Condition: Contaminated
- Location: Ctr Rt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE MAIN FUEL SUMP SCREEN WAS FOUND ALMOST COMPLETELY BLOCKED WITH A REDDISH/BROWN MATTER.  THE FUEL TANKS'' INTERIOR WAS INSPECTED AND FOUND TO HAVE BEEN SLUSHED  AT UNKNOWN DATE AND TIME.  THE SLUSHING COMPOUND WAS DISINTEGRATING AND FLAKING OFF.  THE TANKS WERE DRAINED AND SENT TO A REPAIR FACILITY FOR REMOVAL OF THE SLUSHING COMPOUND AND RESEALED WITH STC APPROVED FFCS-100.  NOTE:  AIRCRAFT IS BEING USED WITH AUTO FUEL AND IS STC''D FOR AUTO FUEL USE.  (X)
